# SDR B4VR2018041700001

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: General aviation
- Aircraft: N4405K
- Make and model: Piper PA-44-180
- Aircraft serial: 4496341
- Aircraft time: 2,825 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 86280003
- Condition: Broken
- Location: Zone 700
- Part time: 2,945 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  WHEN THE PILOT SELECTED GEAR UP,  THE DRAG LINK SNAPPED AT THE POINT WHERE THE DOWN LOCK AND GEAR ACTUATOR ATTACH.  THE PILOT REPORTED A LOUD BANG AS WELL AS THE FACT THAT THE NOSE GEAR DID NOT RETRACT AND THE GEAR SHOWED IN TRANSIT. ABLE TO MAKE A SAFE LANDING AND NO DAMAGE TO THE AIRCRAFT.
